# SDR CAL950715

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 639
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 3 INCH CRACK IN DOUBLER AT STATION 639R.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 12.  (M)
